# SDR 2A6R2022022363003

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135AN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0351
- Aircraft time: 7,695 hours, 38,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: L311M1060235
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT-SIDE CENTER CONSOLE TO FLOOR ANGLE (PN:  L311M1060235) AT APPROXIMATE FUSELAGE STATION 1,400MM TO 1,800MM WAS FOUND TO HAVE CORROSION DAMAGE.  THE CORROSION DAMAGE IS ALONG THE LENGTH OF THE PART.
